EXACTECH, INC. LOGIC TIBIA TRAPTRAY CEM SZ 4F/4T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-41-4040 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Synovitis (2094); Osteolysis (2377); Implant Pain (4561)
| Date of Event |
09/28/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
1038671-2023-01688 concomitants: logic tibial insert (02-012-44-4009, 4045931).3 peg patella (200-02-35, 4116205).Logic femoral component ps (02-010-01-0240, 4045990).Multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-01688.The reason for the revision reported cannot be confirmed from the information provided but may be the result of femoral loosening, prosthesis wear, and tibial subsidence or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported via legal documentation that approximately 60 months after a left total knee replacement procedure, the patient underwent a revision procedure to address loosening, ambulation difficulties, balance problems, discomfort, pain, joint laxity, osteolysis, swelling and edema.Revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.